# SDR AALA202506171796

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 28,587 hours, 12,192 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: ASP4560
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT WING AFT FUEL PUMP LOW PRESSURE LIGHT NOT ILLUMINATED WITH PUMP TURNED OFF.  REMOVE AND REPLACED PRESSURE SWITCH S152. PER AMM 28-42-11. ALL OPERTIONAL TEST PASS.
